# SDR EIA2007182

- Difficulty date: September 22, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860 S37-38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 860 LT BETWEEN STR 37L AND 38L FRAME FOUND CRACKED.  FORWARD CARGO BS 860 LT BETWEEN STR 37L AND 38L FRAME REPAIRED PER EA-53-1180.
